# SDR SWAA2020031242369

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 9,660 hours, 4,263 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binds
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE GRIT BAR BINDS IN FLOOR ATTACH POINTS WHEN ATEMPTING TO DISARM        RESTORED SLIDE RIBBON TO GIRT BAR IN SLIDE CASE PER AMM 25-66-00. GIRT OPERATION CHECK FREELY ARMS & DISARMS.
